The Michigan Mathematical Journal

The measurability of an intrinsic length.

R. E. Lewkowicz

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 167-175.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999089

Digital Object Identifier
doi:10.1307/mmj/1028999089

Mathematical Reviews number (MathSciNet)
MR0164000

Zentralblatt MATH identifier
0198.38703

Subjects
Primary: 28.80

Citation

Lewkowicz, R. E. The measurability of an intrinsic length. Michigan Math. J. 11 (1964), no. 2, 167--175. doi:10.1307/mmj/1028999089. https://projecteuclid.org/euclid.mmj/1028999089


Export citation